MAUDE Adverse Event Report: CATALYST ORTHOSCIENCE CATALYST EA SHOULDER SYSTEM; SHOULDER PROSTHESIS

CATALYST ORTHOSCIENCE CATALYST EA SHOULDER SYSTEM; SHOULDER PROSTHESIS
Model Number 1231-7602-001
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the final implant positioning sat higher than the trial implant construct.The sterile package was verified to ensure an offset adapter +0 was the device being implanted.A post-operative x-ray confirmed this difference in positioning, noting that the x-ray appeared to show an offset adapter +3 and not the offset adapter +0 as the packaged label indicated.
 
Additional Manufacturer Narrative
The reported event of an offset adapter +3 within an offset adapter +0 package was confirmed.A device inspection was not possible since the affected device was not returned; however, all remaining inventory was inspected.The offset adapter +3 was left inside the patient as the surgeon did not feel the joint was over tensioned.

Brand Name
CATALYST EA SHOULDER SYSTEM
Common Device Name
SHOULDER PROSTHESIS
Manufacturer (Section D)
CATALYST ORTHOSCIENCE
14710 tamiami trail n.
suite 102
naples 34110
Manufacturer Contact
dale davison
14710 tamiami trail n.
suite 102
naples, FL 34110
2393259976
MDR Report Key17855379
Report Number3012552981-2023-00113
Device Sequence Number19680602
Product Code KWS
UDI-Device Identifier00811596031770
UDI-Public(01)00811596031770(17)20280329(10)2116901
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222317
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1231-7602-001
Device Catalogue Number1231-7602-001
Device Lot Number2116901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2023
Initial Report FDA Received Date10/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART #1231-7601-001, LOT #2116901
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexFemale